# SDR REXA2024121301578

- Difficulty date: November 22, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 22,299 hours, 17,137 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT (SB1532) UPPER FORMER IS CRACKED AT AFT LUG. PERFORMED A REPAIR TO LH FWD EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA: CRJ952-17770 REV. IR DATED 11/30/2024.
